# SDR CA190325010

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 88,309 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: GPA120300
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RECEIVING SPURIOUS LAV SMOKE WARNINGS.   RESOLUTION TSM 26-15-00-810-804-A CARRIED OUT , NO FAULT FOUND. NO HISTORY, SDCU 1 AND 2 RESET C/OUT. LAV E SMOKE DETECTOR REPLACED IAW 26-17-15. PB 401. OPERATION TEST C/OUT, CHKD SERV. (TC# 20190325010)
